EconPapers    
Economics at your fingertips  
 

Non-parametric estimation of Gini index with right censored observations

Sudheesh K. Kattumannil, Isha Dewan and Sreelaksmi N.

Statistics & Probability Letters, 2021, vol. 175, issue C

Abstract: We obtain a simple non-parametric estimator of the Gini index when the sample contains right censored observations. Asymptotic properties of the proposed estimator are studied. Finite sample performance of the estimator is evaluated through a Monte Carlo simulation study.

Keywords: Gini mean difference; Inequality measure; Lorenz curve; Right censoring; U-statistics (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715221000754
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:175:y:2021:i:c:s0167715221000754

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109113

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:175:y:2021:i:c:s0167715221000754